# SDR CIEA200700003

- Difficulty date: April 6, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N63BV
- Make and model: Beech E-90
- Aircraft serial: LW256
- Aircraft time: 13,450 hours, 16,266 cycles
- Engine: Pwa PT6A60A
- System (JASC): 7414 · Magneto/Distributor
- Part: Cowling
- Condition: Bent
- Location: Lt Nacelle
- Part time: 13,450 hours, 13,266 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL OF THE AC, AT THE POINT OF LIFTOFF, THE PILOT NOTICED THE LT ENGINE UPPER AFT COWLING HAD COME OPEN.  THE TAKEOFF WAS ABORTED AND THE AC CAME TO A SAFE STOP ON THE RUNWAY.  THE PILOT SHUTDOWN THE LT ENGINE AND TAXIED BACK TO THE HANGAR ON THE RT ENGINE.  MAINT INSPECTED THE COWLING AND WAS UNABLE TO FIND ANY MECHANICAL REASON FOR THE COWLING TO HAVE COME OPEN.  THERE WAS DAMAGE TO THE LT UPPER AFT COWLING AND TO THE UPPER NACELLE AREA AFT OF THE ENGINE FIREWALL.  THERE WAS DAMAGE TO THE HINGE POINT OF THE ENGINE COWLING ON THE LT SIDE OF THE COWLING; HOWEVER THE COWLING DID NOT DEPART THE AC.  THE ENGINE WAS INSPECTED FOR POSSIBLE INGESTION OF DEBRIS AND NONE WAS NOTED.  BOTH COWLING LATCHES
